# SDR FDEA2020043080809

- Difficulty date: April 28, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 71,260 hours, 26,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY LIGHT INOP RELAMPED THE L1 DOOR EXTERIOR LIGHT IAW                                           M/M33-51-06-2-1, AND OP'S TESTED NORMAL, THIS                                     CLEARS MEL 33-51-02-02, A/C OK FOR SERVICE.
